Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Algebra
  Year: 2008 | Volume: 1 | Issue: 1 | Page No.: 15-24
DOI: 10.3923/aja.2008.15.24
An Algebraic-Analytic Approach of Diophantine Equations
Jamel Ghanouchi

Abstract:
Our purpose in this research is to show how much Fermat equation is rich in analytic applications. Effectively, this equation allows to build amazing sequences, series and numbers. The question of the elementary proof of the theorem remains of course, we will see it in this communication. We will make also an allusion tothe very known Fermat numbers We will see how this problem of the proof is actual and how it can be solved using Fermat sequences and series.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Jamel Ghanouchi , 2008. An Algebraic-Analytic Approach of Diophantine Equations. Asian Journal of Algebra, 1: 15-24.

DOI: 10.3923/aja.2008.15.24

URL: https://scialert.net/abstract/?doi=aja.2008.15.24

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom